Alert archive / Massachusetts / Small Craft Advisories in 2020
Small Craft Advisory 93, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jul 27, 2020, 3:34 AM EDT. It took effect at Jul 27, 2020, 2:00 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2020, 3:34 AM EDT (07:34 UTC)
- In effect from
- Jul 27, 2020, 2:00 PM EDT
- Expired
- Jul 28, 2020, 7:23 PM EDT
- In force
- 29 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
474 WHUS71 KBOX 270734 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 334 AM EDT Mon Jul 27 2020 ANZ254-255-271545- /O.CAN.KBOX.SC.Y.0092.000000T0000Z-200727T0900Z/ /O.NEW.KBOX.SC.Y.0093.200728T0000Z-200729T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 334 AM EDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY... * WHAT...Southwest winds 10 to 15 kt and seas 4 to 6 feet expected. * WHERE...Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. * WHEN...From 8 PM this evening to 8 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ256-271545- /O.NEW.KBOX.SC.Y.0093.200728T0000Z-200729T0000Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 334 AM EDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY... * WHAT...Southwest winds 10 to 20 kt and seas 3 to 5 feet expected. * WHERE...Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From 8 PM this evening to 8 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
034 WHUS71 KBOX 271326 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 926 AM EDT Mon Jul 27 2020 ANZ232>235-237-272130- /O.EXB.KBOX.SC.Y.0093.200727T1800Z-200728T0000Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- 926 AM EDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... * WHAT...Southwest winds around 15 kt with gusts up to 25 kt and seas 2 to 4 feet expected. * WHERE...In Massachusetts coastal waters, Nantucket Sound, Vineyard Sound and Buzzards Bay. In Rhode Island coastal waters, Rhode Island Sound and Block Island Sound. * WHEN...From 2 PM this afternoon to 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ254>256-272130- /O.CON.KBOX.SC.Y.0093.200728T0000Z-200729T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 926 AM EDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY... * WHAT...Southwest winds 10 to 15 kt and seas 4 to 6 feet expected. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From 8 PM this evening to 8 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
144 WHUS71 KBOX 271927 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 327 PM EDT Mon Jul 27 2020 ANZ254>256-280330- /O.CON.KBOX.SC.Y.0093.200728T0000Z-200729T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 327 PM EDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY... * WHAT...Southwest winds 10 to 15 kt and seas 4 to 6 feet expected. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From 8 PM this evening to 8 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ232>235-237-280000- /O.CON.KBOX.SC.Y.0093.000000T0000Z-200728T0000Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- 327 PM EDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds around 15 kt with gusts up to 25 kt and seas 2 to 4 feet. * WHERE...In Massachusetts coastal waters, Nantucket Sound, Vineyard Sound and Buzzards Bay. In Rhode Island coastal waters, Block Island Sound and Rhode Island Sound. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
151 WHUS71 KBOX 272352 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 752 PM EDT Mon Jul 27 2020 ANZ232>235-237-280100- /O.EXP.KBOX.SC.Y.0093.000000T0000Z-200728T0000Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- 752 PM EDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Gusty winds have diminished. Therefore, the Small Craft Advisory will be allowed to expire. $$ ANZ254>256-280800- /O.CON.KBOX.SC.Y.0093.200728T0000Z-200729T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 752 PM EDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WHAT...Southwest winds 10 to 15 kt and seas 4 to 6 feet expected. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 8 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ BL
008 WHUS71 KBOX 280754 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 354 AM EDT Tue Jul 28 2020 ANZ254>256-281600- /O.CON.KBOX.SC.Y.0093.000000T0000Z-200729T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 354 AM EDT Tue Jul 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
737 WHUS71 KBOX 282041 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 441 PM EDT Tue Jul 28 2020 ANZ254>256-290000- /O.CON.KBOX.SC.Y.0093.000000T0000Z-200729T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 441 PM EDT Tue Jul 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and seas around 4 feet. * WHERE...In Massachusetts coastal waters, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
097 WHUS71 KBOX 282323 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 723 PM EDT Tue Jul 28 2020 ANZ254>256-290030- /O.CAN.KBOX.SC.Y.0093.000000T0000Z-200729T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 723 PM EDT Tue Jul 28 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have subsided below 5 feet. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 27, 3:32 AM EDT, 2 minutes earlier.
Area forecast discussion, Jul 27, 3:32 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
332 AM EDT Mon Jul 27 2020
.SYNOPSIS...
Heat wave will continue into Tuesday with temperatures peaking
Monday afternoon with widespread 90s and triple-digit highs
possible. A weak cold front will bring a chance of thunderstorms
Tuesday and Wednesday followed by mainly dry and not as hot
conditions, albeit still warmer than normal from midweek into next
weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
*Dangerous heat across much of SNE today
As expected, shower activity has remained well to our north tonight
and that will be the case today ahead of the approaching shortwave.
In southern New England all we'll deal with early this morning
(outside of some passing high clouds) is patchy fog and low clouds
around Nantucket and on our far southern waters. High temperatures
will have a good head start today given that temperatures in many
locations at 2 AM are still in the 70s to near 80!
Today the heatwave continues with temperatures even hotter than
Sunday. At mid levels the ridge axis crosses the region mid day with
a thermal ridge in tow. Model soundings show the mixed layer
reaching up to at least 850 mb where temperatures peak 20-22C. The
anomalously warm airmass paired with zonal boundary layer winds (and
associated orographic warming) will lead to high temperatures in the
upper 90s and even some low 100s in spots. EPS probabilities of
exceeding 100F continue to indicate (with increasing consensus) that
the best chance of surpassing 100 F is in interior east/southeast
Massachusetts. Fortunately mixing of some drier air will keep
dewpoints below the 70 threshold for most, but will still be quite
uncomfortable. Temps in the 90s/near 100 with dewpoints in the upper
60s will lead to indices in the 95-105 F range for which Heat
Advisories have been issued for all of the region except for the
islands. Lots of sun today but once again good mixing of a 25 kt LLJ
will keep provide enough of a breeze to help it feel more bearable
than it would otherwise.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Overnight the main story will be just how cool (read: not very cool)
we get. Record warmest low temperature records are likely to fall or
come close to falling overnight given the warm airmass and high
dewpoints. Some mesoscale guidance shows a line of showers and
thunderstorms just making it into western MA/CT late Monday evening
but most likely outcome is these fall apart well before reaching our
area.
Tuesday the heat wave continues even as the pattern begins to break
down with the approach of a mid level shortwave and cold front.
Highs should once again be anomalously hot but a few degrees cooler
than Monday thanks to: 1) a cooler airmass moving in, especially NW
Mass where 850 mb temps drop to 17-19C 2) less impact from
orographic heating as winds become a bit more SW than W in the
boundary layer. Return flow also serves to increase the humidity,
though, bringing the return of 70+ dewpoints. Coolest spots will be
the Cape/islands thanks to the ocean and the Berkshires where high
clouds and the changing airmass will help keep temps in the 80s.
The other story on Tuesday will be a decent chance for some
scattered strong to severe storms ahead of the shortwave and cold
front. The ingredients are there; plenty of moisture given the
previously mentioned dewpoints on moist SW flow. This leads to
several thousand J/kg of CAPE over the interior in a favorable wind
regime; 0-6 km bulk shear is 25-35 kts. There should be decent
forcing for ascent given the approaching cold front as well as PVA
at 500 mb and placement of the region under the RRQ of a 70 kt 300
mb jet. Better height falls over wester/central MA and CT which
would suggest a better chance of things holding together there; how
far east storms make it is less certain at the moment. While mid
level lapse rates are once again very poor, given the amount of
instability and shear, should a storm get going it has potential to
reach severe levels.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights
* Trending not as hot and less humid Wed thru Sunday
* Other than scattered showers/T-storms Tue night into Wed, mainly
dry weather prevails
Temperatures...
Frontal passage sometime Tue night/Wed, although cooler air lags
well behind the front. Thus not a significant cool down Wed with
ensembles offering +18C at 850 mb. Euro ensembles offering 80-90%
chance of 90+ highs Wed from Metro-West Boston to the Merrimack
Valley. Lower probs elsewhere. Seems reasonable given warm temps
aloft and provided sufficient sunshine Wed. Thus Wed could be day 4,
5 or 6 of heatwave depending on location. As Ontario/Quebec trough
advects eastward and lowers heights over New England excessive heat
airmass will advect offshore. Therefore expecting highs to fall back
into the mid to upper 80s Thu and Fri. Still warmer than normal but
with dew pts falling into the upper 50s and lower 60s, temps in the
80s will be tolerable. Seasonably warm pattern looks to hold on into
next weekend with highs in the 80s.
Precipitation...
Cool front entering the region Tue night into Wed. Convection over
the region in the early evening will dissipate with loss of daytime
heating. Second round of convection possible Wed depending how slow
frontal boundary is to exit the region. Given mid level closed low
still so far to the northwest over Ontario, the lack of height falls
across SNE suggest a slow FROPA. Thus by Wed frontal boundary
appears to be along or near the south coast. Euro ensembles have
back/northwest edge of PWAT plume also across this region. This
combined with cyclonic flow aloft and afternoon seabreezes providing
low level convergence, can expect a low prob of scattered showers
and storms over southeast MA, RI and into CT. By no means a washout.
Dry conditions may prevail across northern MA given drier column and
removed from any seabreeze interactions. Other than a spot
shower/storm Thu and Fri, dry weather looks to prevail as column
continues to dry and Quebec trough deamplifies with time. As for
next weekend, appears dry weather prevails as low amplitude trough
Fri exits the region followed by short wave ridging as next trough
enters the Great Lakes Sunday.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
06Z Update...
Early this morning...High confidence except for ACK where
confidence is moderate.
VFR continues with the exception of Nantucket where fog/IFR
ceilings will continue for at least a few more hours. Some
improvement is possible by 07Z but confidence is low. Winds WSW
to W around 5-13 kts.
Today...High confidence
VFR conditions expected at all locations. If any fog lingers
early at ACK it should quickly burn off. SW winds along the
south coast and W winds across the interior. Wind speeds
increasing to around 10-15 kts with gusts of 20 kts at times
during the afternoon. Mixed layer decouples late in the
early evening, which will bring an end to the gusty winds.
Tonight...High confidence
VFR with SW winds around 5-10 kts. Still a possibility of
stratus/fog at ACK late.
Tuesday...Moderate confidence
Mainly VFR. An approaching cold front will bring the chance of
MVFR in SHRA/TSRA, especially at TAF sites outside of eastern
MA. Breezy winds pick up again, out of the SW.
KBOS Terminal...High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Tuesday Night through Friday/...
Tuesday Night: VFR. Breezy. Chance SHRA, slight chance TSRA.
Wednesday: VFR. Slight chance SHRA, slight chance TSRA.
Wednesday Night: VFR.
Thursday: Mainly VFR, with areas MVFR possible. Breezy. Slight
chance SHRA, slight chance TSRA.
Thursday Night through Friday: Mainly VFR, with local MVFR
possible. Slight chance SHRA, slight chance TSRA.
&&
.MARINE...
This morning...Patchy fog has decreased in coverage near and
southeast of Nantucket. Expect visibilities generally between 3
to 5 miles over the next few hours.
Today through Tuesday..SW gusts to 20 kt expected but should
remain below 25 kt. Persistent SW flow will result in building
seas to 5 ft over southern waters tonight and Tuesday when
Small Craft Advisories will be ineffect.
Outlook /Tuesday Night through Friday/...
Tuesday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers, slight chance of thunderstorms,
patchy fog.
Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers, slight chance of
thunderstorms.
Wednesday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.
Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers, slight chance of thunderstorms.
Thursday Night through Friday: Winds less than 25 kt. Slight
chance of rain showers, slight chance of thunderstorms.
&&
.CLIMATE...
Last occurrence of 100+ temperatures...
BOS...07/22/2011
PVD...07/22/2011
BDL...07/21/2019
ORH...07/04/1911
Daily High Temperature Records
July 26th...
BOS 96 in 1892, 1963 and 1989
PVD 96 in 2005
BDL 95 in 1940 and 1989
ORH 94 in 1892
July 27th
BOS 98 in 1882
PVD 97 in 1940
BDL 96 in 1964
ORH 93 in 1892, 1940 and 1949
July 28th
BOS 99 in 1949
PVD 95 in 1949
BDL 96 in 1931, 1949, 1970 and 2016
ORH 95 in 1892
Daily Warmest Low Temperature Records
July 27th...
BOS 76 in 1963
PVD 75 in 1995
BDL 73 in 1934 and 2003
ORH 73 in 1940
July 28th...
BOS 78 in 1963
PVD 75 in 1919
BDL 74 in 1919
ORH 73 in 1931
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory from noon today to 8 PM EDT Tuesday for
CTZ002>004.
MA...Air Quality Alert from 11 AM this morning to 11 PM EDT this
evening for MAZ017>024.
Heat Advisory from noon today to 8 PM EDT Tuesday for
MAZ004>007-010>022-026.
Heat Advisory from noon today to 8 PM EDT this evening for
MAZ002-003-008-009.
RI...Air Quality Alert from 11 AM this morning to 11 PM EDT this
evening for RIZ001>008.
Heat Advisory from noon today to 8 PM EDT Tuesday for
RIZ001>007.
MARINE...Small Craft Advisory from 8 PM this evening to 8 PM EDT
Tuesday for ANZ254>256.
&&
SYNOPSIS...Nocera/BW
NEAR TERM...BW
SHORT TERM...BW
LONG TERM...Nocera
AVIATION...Nocera/BW
MARINE...Nocera/BW
CLIMATE...Hazardous weather outlook, Jul 26, 4:23 PM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 423 PM EDT Sun Jul 26 2020 CTZ003-004-MAZ004-012-026-272030- Tolland CT-Windham CT-Northern Worcester MA-Southern Worcester MA- Northern Middlesex MA- 423 PM EDT Sun Jul 26 2020 ...HEAT ADVISORY IN EFFECT FROM NOON MONDAY TO 8 PM EDT TUESDAY... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts and eastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ002-003-008-009-272030- Western Franklin MA-Eastern Franklin MA-Western Hampshire MA- Western Hampden MA- 423 PM EDT Sun Jul 26 2020 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY... This Hazardous Weather Outlook is for western Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ020>022-RIZ001>005-272030- Southern Bristol MA-Southern Plymouth MA-Barnstable MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI- 423 PM EDT Sun Jul 26 2020 ...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT MONDAY... ...HEAT ADVISORY IN EFFECT FROM NOON MONDAY TO 8 PM EDT TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts and northern Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Air Quality Alert. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. RIZ006-007-272030- Washington RI-Newport RI- 423 PM EDT Sun Jul 26 2020 ...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT MONDAY... ...HEAT ADVISORY IN EFFECT FROM NOON MONDAY TO 8 PM EDT TUESDAY... This Hazardous Weather Outlook is for southern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Air Quality Alert. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Air Quality Alert. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ023-024-272030- Dukes MA-Nantucket MA- 423 PM EDT Sun Jul 26 2020 ...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT MONDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Air Quality Alert. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. RIZ008-272030- Block Island RI- 423 PM EDT Sun Jul 26 2020 ...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT MONDAY... This Hazardous Weather Outlook is for southern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Air Quality Alert. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Air Quality Alert. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-272030- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 423 PM EDT Sun Jul 26 2020 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-MAZ005>007-010-011-013>016-272030- Hartford CT-Central Middlesex MA-Western Essex MA-Eastern Essex MA- Eastern Hampshire MA-Eastern Hampden MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- 423 PM EDT Sun Jul 26 2020 ...HEAT ADVISORY IN EFFECT FROM NOON MONDAY TO 8 PM EDT TUESDAY... This Hazardous Weather Outlook is for northern Connecticut, eastern Massachusetts, northeastern Massachusetts and western Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ017>019-272030- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- 423 PM EDT Sun Jul 26 2020 ...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT MONDAY... ...HEAT ADVISORY IN EFFECT FROM NOON MONDAY TO 8 PM EDT TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Air Quality Alert. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
Nearby
Small Craft Advisories in Massachusetts, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.